# SDR SIMA953332

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 274
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switching Valve
- Part number: 311489201
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4256 - PIREP SMOKE/OIL SMELL IN CABIN.  REMOVED AND INSPECTED NR 2 ENGINE P3/25 SWITCHING VALVE.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
